Journal of Differential Geometry

Sutured manifolds and generalized Thurston norms

Martin Scharlemann

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 29, Number 3 (1989), 557-614.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214443063

Digital Object Identifier
doi:10.4310/jdg/1214443063

Mathematical Reviews number (MathSciNet)
MR992331

Zentralblatt MATH identifier
0673.57015

Subjects
Primary: 57M99: None of the above, but in this section

Citation

Scharlemann, Martin. Sutured manifolds and generalized Thurston norms. J. Differential Geom. 29 (1989), no. 3, 557--614. doi:10.4310/jdg/1214443063. https://projecteuclid.org/euclid.jdg/1214443063


Export citation